Frequency and characteristics of tooth agenesis among an orthodontic patient population


ÇELİKOĞLU M., KAZANCI F., MİLOĞLU Ö., ÖZTEK O., KAMAK H., CEYLAN İ.

MEDICINA ORAL PATOLOGIA ORAL Y CIRUGIA BUCAL, vol.15, no.5, 2010 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 5
  • Publication Date: 2010
  • Doi Number: 10.4317/medoral.15.e797
  • Journal Name: MEDICINA ORAL PATOLOGIA ORAL Y CIRUGIA BUCAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: Hypodontia, tooth agenesis, frequency, UPPER LATERAL INCISORS, PERMANENT TEETH, HYPODONTIA, PREVALENCE, CHILDREN, ARCH, METAANALYSIS, HYPERDONTIA, PATTERN, SIZE
  • Ataturk University Affiliated: Yes

Abstract

Purpose: The objectives of this study were to investigate the prevalence and characteristics of tooth agenesis and the associated skeletal morphology and arch widths in a group of Turkish patients seeking orthodontic treatment.